Alert archive / Washington / Blizzard Warnings in 2025

Blizzard Warning 1, NWS Seattle, WA

December 16, 202510 counties in Washington

NWS Seattle, WA issued this blizzard warning at Dec 16, 2025, 12:34 PM PST for 10 counties in Washington. It took effect at Dec 17, 2025, 2:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 16, 2025, 12:34 PM PST (20:34 UTC)
In effect from
Dec 17, 2025, 2:00 AM PST
Expired
Dec 17, 2025, 12:00 PM PST
In force
10 hr
Issued by
NWS Seattle, WA

Counties Clallam County, WA, Grays Harbor County, WA, Jefferson County, WA, King County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, Skagit County, WA, Snohomish County, WA, Whatcom County, WA

The radar

The Seattle radar (KATX), 58 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.6 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2025-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2025-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WWUS46 KSEW 162034
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
1234 PM PST Tue Dec 16 2025

WAZ301>304-170615-
/O.UPG.KSEW.WS.W.0009.251217T0000Z-251218T0600Z/
/O.NEW.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/
Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and
Northern King Counties-Cascades of Southern King County-Cascades
of Pierce and Lewis Counties-
Including Mount Baker, Greenwater, Stevens Pass, Longmire,
Silverton, Paradise, Ashford, Snoqualmie Pass, Mount Rainier, and
Crystal Mountain
1234 PM PST Tue Dec 16 2025

...BLIZZARD WARNING IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY...

* WHAT...Snow expected at or above elevations greater than 2000 ft. 
  Blizzard conditions are possible at times due to winds gusting as 
  high as 45  mph.

* WHERE...Cascades of Snohomish and Northern King Counties, Cascades 
  of Whatcom and Skagit Counties, Cascades of Pierce and Lewis 
  Counties, and Cascades of Southern King County.

* WHEN...From 2 AM to noon PST Wednesday.

* IMPACTS...Travel and other activities could be very difficult to 
  impossible. The hazardous conditions could impact the Tuesday 
  evening and Wednesday morning commutes. Very strong winds could 
  cause extensive tree damage.

* ADDITIONAL DETAILS...Total snow accumulations upwards of 10 to 15 
  inches at Snoqualmie Pass, with 15 to 20 inches at Stevens Pass. 
  Mount Rainier and Mount Baker could see amounts upwards to 2 feet 
  or more.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

WAZ328-170615-
/O.UPG.KSEW.WS.W.0009.251217T0000Z-251218T0600Z/
/O.NEW.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/
Olympics-
Including Hurricane Ridge and Mount Olympus
1234 PM PST Tue Dec 16 2025

...BLIZZARD WARNING IN EFFECT FROM 2 AM TO NOON PST WEDNESDAY...

* WHAT...Snow expected at or above elevations greater than 2000 ft. 
  Total snow accumulations up to 10 to 15 inches at Hurricane Ridge. 
  Blizzard conditions are possible at times due to winds gusting as 
  high as 45 mph.

* WHERE...Olympics.

* WHEN...From 2 AM to noon PST Wednesday.

* IMPACTS...Travel and other activities could be very difficult. The 
  hazardous conditions could impact the Tuesday evening and 
  Wednesday morning commutes. Very strong winds could cause 
  extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

28
3 follow-up statements
909 
WWUS46 KSEW 170420
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
820 PM PST Tue Dec 16 2025

WAZ301>304-171300-
/O.CON.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/
Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and
Northern King Counties-Cascades of Southern King County-Cascades
of Pierce and Lewis Counties-
Including Paradise, Mount Baker, Snoqualmie Pass, Longmire,
Ashford, Mount Rainier, Crystal Mountain, Stevens Pass,
Silverton, and Greenwater
820 PM PST Tue Dec 16 2025

...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO NOON PST 
WEDNESDAY...

* WHAT...Snow expected at or above elevations greater than 2000 ft. 
  Blizzard conditions are possible at times due to winds gusting as 
  high as 45 to 50 mph.

* WHERE...Cascades of Snohomish and Northern King Counties, Cascades 
  of Whatcom and Skagit Counties, Cascades of Pierce and Lewis 
  Counties, and Cascades of Southern King County.

* WHEN...From 2 AM to noon PST Wednesday.

* IMPACTS...Travel and other activities could be very difficult to 
  impossible. The hazardous conditions could impact the Tuesday 
  evening and Wednesday morning commutes. Very strong winds could 
  cause extensive tree damage.

* ADDITIONAL DETAILS...Total snow accumulations upwards of 10 to 15 
  inches at Snoqualmie Pass, with 15 to 20 inches at Stevens Pass. 
  Mount Rainier and Mount Baker could see amounts upwards to 2 feet 
  or more.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

WAZ328-171300-
/O.CON.KSEW.BZ.W.0001.251217T1000Z-251217T2000Z/
Olympics-
Including Hurricane Ridge and Mount Olympus
820 PM PST Tue Dec 16 2025

...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 AM TO NOON PST 
WEDNESDAY...

* WHAT...Snow expected at or above elevations greater than 2000 ft. 
  Total snow accumulations up to 10 to 15 inches at Hurricane Ridge. 
  Blizzard conditions are possible at times due to winds gusting as 
  high as 45 mph.

* WHERE...Olympics.

* WHEN...From 2 AM to noon PST Wednesday.

* IMPACTS...Travel and other activities could be very difficult. The 
  hazardous conditions could impact the Tuesday evening and 
  Wednesday morning commutes. Very strong winds could cause 
  extensive tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

62
143 
WWUS46 KSEW 171219
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
419 AM PST Wed Dec 17 2025

WAZ301>304-172000-
/O.CON.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/
Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and
Northern King Counties-Cascades of Southern King County-Cascades
of Pierce and Lewis Counties-
Including Snoqualmie Pass, Paradise, Greenwater, Silverton,
Longmire, Crystal Mountain, Ashford, Mount Rainier, Stevens Pass,
and Mount Baker
419 AM PST Wed Dec 17 2025

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Blizzard conditions. Additional snow accumulations up to 10 
  inches. Winds gusting as high as 55 mph.

* WHERE...Cascades of Snohomish and Northern King Counties, Cascades 
  of Whatcom and Skagit Counties, Cascades of Pierce and Lewis 
  Counties, and Cascades of Southern King County.

* WHEN...Until noon PST today.

* IMPACTS...Travel could be very difficult. Strong winds could cause 
  tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

WAZ328-172000-
/O.CON.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/
Olympics-
Including Hurricane Ridge and Mount Olympus
419 AM PST Wed Dec 17 2025

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Blizzard conditions. Additional snow accumulations up to 6 
  inches. Winds gusting as high as 55 mph.

* WHERE...Olympics.

* WHEN...Until noon PST today.

* IMPACTS...Plan on slippery road conditions. Strong winds could 
  cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. Prepare for possible power outages.

&&

$$

27
009 
WWUS46 KSEW 171952
WSWSEW

URGENT - WINTER WEATHER MESSAGE
National Weather Service Seattle WA
1152 AM PST Wed Dec 17 2025

WAZ301>304-180600-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/
/O.NEW.KSEW.WW.Y.0024.251217T2000Z-251218T1800Z/
Cascades of Whatcom and Skagit Counties-Cascades of Snohomish and
Northern King Counties-Cascades of Southern King County-Cascades
of Pierce and Lewis Counties-
Including Crystal Mountain, Ashford, Stevens Pass, Snoqualmie
Pass, Longmire, SR18 at Tiger Mountain Summit, Mount Baker,
Greenwater, Mount Rainier, White Pass, Silverton, and Paradise
1152 AM PST Wed Dec 17 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...
...BLIZZARD WARNING WILL EXPIRE AT NOON PST TODAY...

* WHAT...Snow expected. Total snow accumulations up to 5 to 10 
  inches. Winds may gust up to 35 mph this afternoon.

* WHERE...Cascades of Snohomish and Northern King Counties, Cascades 
  of Whatcom and Skagit Counties, Cascades of Pierce and Lewis 
  Counties, and Cascades of Southern King County.

* WHEN...Until 10 AM PST Thursday.

* IMPACTS...Travel could be very difficult. Strong winds could cause 
  tree damage.

* ADDITIONAL DETAILS...Snow levels will increase Thursday morning to 
  around 6000 feet, which could bring a brief period of freezing 
  rain. Confidence is low for freezing rain, but the potential 
  exists for light accumulations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Prepare for possible 
power outages.

&&

$$

WAZ328-172100-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-251217T2000Z/
Olympics-
Including Hurricane Ridge and Mount Olympus
1152 AM PST Wed Dec 17 2025

...BLIZZARD WARNING WILL EXPIRE AT NOON PST TODAY...

The heavy snowfall and gusty winds will continue to decrease 
throughout the day.

$$

28

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this blizzard warning went out at Dec 16, 9:06 AM PST, 3 hours 28 minutes earlier.

Area forecast discussion, Dec 16, 9:06 AM PST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
906 AM PST Tue Dec 16 2025

.SYNOPSIS...
A period of very active weather will dominate the week
ahead as a series of frontal systems produce cascading impacts
across Western Washington. In addition to ongoing river flood
concerns, another period of windy conditions is expected
tonight into early Wednesday. Snow levels will tumble to the
passes by early Wednesday with heavy snowfall expected in the
mountains. Cool, unsettled conditions will remain in place
through the remainder of the week with substantial additional
snowfall in the mountains.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...
After a brief lull between systems early today, a secondary stronger
system arrives tonight. Wind potential with it remains a concern.
When combined with saturated soils already in place, the threat
of fallen trees increases. Models show a sharp surface mesolow
forming to the lee of the Olympics by 09Z Wednesday. This
creates a very strong pressure gradient Seattle southward.
Isallobaric analysis shows impressively strong pressure rises
behind it...as much as 7 to 10 millibars in just three hours
early Wednesday morning. So, it's not just wind speeds alone,
but the rapid manner in which they could arrive. A very strong
westerly surge will occur through the Strait of Juan de Fuca. In
the period between around 11 PM tonight and 6 AM Wednesday,
gusts of 40 to 50 mph are expected for portions of the the
interior lowlands with 50 to 60 mph along the coast, strait, and
around Hood Canal. Snow levels will tumble to the passes by
early Wednesday with significant snowfall expected. Totals could
approach 10+ inches at Snoqualmie Pass by Wednesday afternoon,
18 to 24 inches at Stevens, and 2 to 3 feet at Mount
Baker/Rainier. The snowfall will be accompanied by strong winds
as well. A combination of post-frontal convergence and upslope
flow will keep the snow piling up in the Cascades into Wednesday
night. Quick on the heels of that system, another arrives on
Thursday for additional lowland rain, breezy winds, and
impactful mountain snowfall.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
There is no significant change in thinking for the extended
portion of the forecast. A parade of systems will arrive nearly
daily with additional lowland rain and mountain snow. Snow
levels will remain near or below the passes through the period
with significant additional accumulations.

27

&&

.AVIATION...
Strong west to southwest flow aloft will turn westerly late
tonight as a vigorous frontal system moves onshore into Western
Washington. Ceilings will lower to MVFR later this morning in
increasing rain with a few pockets of IFR. These conditions will
persist into tonight. Surface winds will increase by early
afternoon and become strong overnight as the system moves
onshore. After 03Z tonight, southwest surface winds gusting as
high as 35 to 45 knots can be expected along the coast and
across interior terminals around Puget Sound. These winds will
persist into early Wednesday morning before gradually
diminishing.

KSEA...A mix of IFR and MVFR ceilings in scattered showers are
expected to solidify into mostly low MVFR later this morning as
stratiform rain associated with the next frontal system spreads into
the area. MVFR ceilings and visibilities in rain will continue into
tonight. Instances of visibilities below 3 miles/IFR are possible in
heavier periods of rain. There is also a non-zero chance of
lightning as the front moves through the terminal between 09-12Z,
however, confidence to add in TAF is too low at this time. Southerly
surface winds of 8 to 12 knots this morning will increase around 19Z-
20Z and become quite gusty from the southwest tonight. Gusts of 30
to 40 knots, potentially higher, are expected between 06Z tonight
and 12Z Wednesday morning.

27/Gerhardt

&&

.MARINE...
A strong frontal system will move into Western Washington late
tonight into early Wednesday morning. Gale force winds developing
ahead of the front over the coastal waters. Sharp pressure rises
behind the front will produce a round of strong winds over all the
waters. Gale warnings are in effect for all the waters tonight with
storm warnings up for the Central and Eastern Strait of Juan de Fuca
for a few hour window in the early morning hours Wednesday.
Winds easing later Wednesday morning into Wednesday afternoon with
small craft advisory winds continuing over the coastal waters and in
the Strait of Juan de Fuca. A low pressure system arrives on
Thursday and keep small craft advisory winds going over the coastal
waters.

Seas in the 10 to 14 foot range today building to 18 to 24 feet
tonight into Wednesday. Seas subsiding back down to 10 to 14 feet
Wednesday night into Thursday. Seas remain just above 10 feet
Thursday night falling back into single digits Friday.

Felton/Gerhardt

&&

.HYDROLOGY...
Another frontal system will bring one to three inches of
precipitation to the mountains through Wednesday with an inch or
less in the lowlands. Cooler air moving into the area later tonight
adds some uncertainty to the forecast river levels with snow levels
dropping to 2000 to 2500 feet Wednesday morning. The front tonight
has more moisture than the system Monday but the cooler air will
keep some of the moisture in the mountains in the form of snow. This
combination makes for tricky river forecasting.

Major flooding is possible on the Skagit river beginning Wednesday
morning in the upper reaches with the flood crest reaching Mount
Vernon Thursday morning. Several other rivers are forecast to reach
minor flood but there is a farir amount of uncertainty with the
crests, especially due to how quickly and and how low the snow level
gets.

A flood watch is in effect through Thursday afternoon across the
lowlands.

The landslide threat remains very elevated will continue to be high
through at least tomorrow.

Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 4 PM this afternoon to 6 AM PST Wednesday
     for City of Seattle-Eastern Kitsap County-Eastside-
     Foothills and Valleys of Central King County-Foothills
     and Valleys of Pierce and Southern King Counties-
     Foothills and Valleys of Snohomish and Northern King
     Counties-Foothills and Valleys of the North Cascades-
     Lowlands of Western Whatcom County-San Juan County-
     Shoreline / Lynnwood / South Everett Area.

     Flood Watch through Thursday afternoon for Cascades of Pierce
     and Lewis Counties-Cascades of Snohomish and Northern
     King Counties-Cascades of Southern King County-Cascades
     of Whatcom and Skagit Counties-City of Seattle-Downtown
     Everett / Marysville Area-Eastside-Foothills and Valleys
     of Central King County-Foothills and Valleys of Pierce
     and Southern King Counties-Foothills and Valleys of
     Snohomish and Northern King Counties-Foothills and
     Valleys of Thurston and Lewis Counties-Foothills and
     Valleys of the North Cascades-Foothills of the Western
     and Southern Olympic Peninsula-Grays Harbor County Coast-
     Lower Chehalis River Valley-Lowlands of Lewis and
     Southern Thurston Counties-Lowlands of Pierce and
     Southern King Counties-Lowlands of Western Skagit and
     Northwestern Snohomish Counties-Lowlands of Western
     Whatcom County-Middle Chehalis River Valley-Olympia and
     Southern Puget Sound-Olympics-Shoreline / Lynnwood /
     South Everett Area-Willapa and Black Hills.

     Winter Storm Warning from 4 PM this afternoon to 10 PM PST
     Wednesday for Cascades of Pierce and Lewis Counties-
     Cascades of Snohomish and Northern King Counties-Cascades
     of Southern King County-Cascades of Whatcom and Skagit
     Counties-Olympics.

     High Wind Warning from 4 PM this afternoon to 6 AM PST
     Wednesday for Downtown Everett / Marysville Area-Eastern
     Strait of Juan de Fuca-Foothills of the Western and
     Southern Olympic Peninsula-Grays Harbor County Coast-
     Island County-Lake Crescent Area Including US 101-Lower
     Chehalis River Valley-Lowlands of Pierce and Southern
     King Counties-Lowlands of Western Skagit and Northwestern
     Snohomish Counties-Middle Chehalis River Valley-Northern
     Hood Canal-Northern Washington Coast-Olympia and Southern
     Puget Sound-Port Townsend Area-Southern Hood Canal-
     Western Strait of Juan de Fuca.

PZ...Small Craft Advisory until 4 PM PST Wednesday for Grays Harbor
     Bar.

     Small Craft Advisory until noon PST today for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-West Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Warning from noon today to noon PST Wednesday for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-West Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Gale Warning from 4 PM this afternoon to midnight PST tonight
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Storm Warning from midnight tonight to 6 AM PST Wednesday for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Warning from 6 PM this evening to 6 AM PST Wednesday for
     Admiralty Inlet-Northern Inland Waters Including The San
     Juan Islands-Puget Sound and Hood Canal.

&&

In the hours before

Local storm report, Dec 16, 10:26 AM PST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Seattle WA
1026 AM PST Tue Dec 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     Non-Tstm Wnd Dmg Lake Forest Park        47.76N 122.28W
12/15/2025                   King               WA   Newspaper

            Tree branch fell on a power line on 40th
            Place NE, knocking out power. Time
            estimated.

0200 PM     Non-Tstm Wnd Dmg 1 N Everett             48.00N 122.20W
12/15/2025                   Snohomish          WA   Broadcast Media

            Tree fell on a house on the 1400 block of
            Rainier Ave. Time estimated.

0630 AM     Flood            2 WSW Snohomish         47.89N 122.14W
12/16/2025                   Snohomish          WA   Law Enforcement

            *** 1 FATAL ***
            Flooded roadway along the 6600 block of
            Marsh Road in Snohomish. *1 Fatality*.

&&
Local storm report, Dec 16, 12:09 PM PST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Seattle WA
1209 PM PST Tue Dec 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     Non-Tstm Wnd Gst 2 ENE Fox Island        47.27N 122.58W
12/16/2025  M47 MPH          Pierce             WA   ASOS

            ASOS station KTIW Tacoma Narrows Arpt.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 6:22 PM PSTRiver Flood WarningSEWKing, Pierce41 hr
Dec 16, 1:39 AM PSTFlash Flood WarningSEWKing6 hr
Dec 16, 2:56 AM PSTGale WarningSEW33 hr
Dec 16, 2:56 AM PSTStorm WarningSEW27 hr
Dec 16, 3:29 AM PSTHigh Wind WarningSEWClallam, Grays Harbor, Island, Jefferson, King, Kitsap and 5 more31 hr
Dec 16, 3:39 AM PSTWind AdvisorySEWGrays Harbor, King, Kitsap, Lewis, Mason, Pierce and 5 more30 hr
Dec 16, 7:43 AM PSTAreal Flood WarningSEWKing, Pierce26 hr
Dec 16, 11:14 AM PSTCoastal Flood AdvisorySEWIsland, Jefferson, San Juan21 hr
Dec 16, 1:02 PM PSTHigh Surf AdvisorySEWClallam, Grays Harbor, Jefferson21 hr

Nearby

Blizzard Warnings in Washington, 2025Every blizzard warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.